# SDR IXXA2025120907083

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 105,659 hours, 20,347 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR DESCRETE LIGHT COMES ON OCCASIONALY IN FLIGHT. NO EICAS MESSAGE DISPLAYED. PLACED ON DEFERRAL 68621 MINIMUM EQUIPMENT LIST ATI-52-71-01-01 CATEGORY C.
